Doctor insights on:
Leech therapy: There is a paucity of controlled scientific evidence of this form of therapy. If you have thromboembolic disease, i would be most careful about this decision. ...Read more
Is it possible to get withdrawals from warfarin? I stopped taking it last week after 10 months and have since been suffering with severe headaches, nausea, dizziness, hot flashes...Could this be from the warfarin or something else? I'm a 23 yo female.
Bleeding: Excessive bleeding is the danger of too much coumadin (warfarin). Bleeding into the skin can cause bruising and pain. Into muscle can cause a hematoma and stiffness and could lead to a compartment syndrome. Into a joint, can cause swelling, stiffness, and pain. In the stomach and intestines, can anemia and gastrointestinal bleeding black, tarry stools and diarrhea. Into brain can cause a stroke. ...Read moreSee 1 more doctor answer
Bleeding. : This medication can cause serious bleeding if it affects your blood clotting proteins too much (shown by unusually high inr lab results). Even if your doctor stops your medication, this risk of bleeding can continue for up to a week. Tell your doctor right away if you have any signs of serious bleeding, including: unusual pain/swelling/discomfort/easy bruising, prolonged bleeding from cuts. ...Read moreSee 1 more doctor answer